| Model Number |
800-20202-96 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021 a customer reported potential discrepancies with hea beadchip results as the sample typed u- once and u+ once upon repeat.
Additional Manufacturer Narrative
When initially reported, insufficient information was provided to determine if a device malfunction occurred.By (b)(6) 2021 no additional information was provided by the customer but (at this time) internal bioarray review determined (with an abundance of caution) that the potential cause of the event could be assigned to the possibility of a device malfunction.No definitive cause for the event has been determined.The internal immucor/bioarray record for this event is pr# (b)(4).